Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2013, Article ID 947492, 3 pages
http://dx.doi.org/10.1155/2013/947492
Research Article

Applications of Hankel and Regular Matrices in Fourier Series

1Department of Mathematics, King Abdul Aziz University, P.O. Box 80203, Jeddah 21589, Saudi Arabia
2Department of Mathematics, Aligarh Muslim University, Aligarh 202002, India

Received 19 September 2013; Accepted 18 November 2013

Academic Editor: Adem Kılıçman

Copyright © 2013 Abdullah Alotaibi and M. Mursaleen. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. V. V. Peller, Hankel Operators and their Applications, Springer Monographs in Mathematics, Springer, New York, NY, USA, 2003. View at MathSciNet
  2. S. Al-Homidan, “Hankel matrix transforms and operators,” Journal of Inequalities and Applications, vol. 2012, article 92, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. M. A. Alghamdi and M. Mursaleen, “Hankel matrix transformation of the Walsh—Fourier series,” Applied Mathematics and Computation, vol. 224, pp. 278–282, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  4. J. P. King, “Almost summable sequences,” Proceedings of the American Mathematical Society, vol. 17, pp. 1219–1225, 1966. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. S. Banach, Théorie des Operations Lineaires, Hafner, Warszawa, Poland, 1932.
  6. A. S. Rao, “Matrix summability of a class of derived Fourier series,” Pacific Journal of Mathematics, vol. 48, pp. 481–484, 1973. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet